zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of classical solutions to nonautonomous nonlocal parabolic problems. (English) Zbl 1159.35383

35K60Nonlinear initial value problems for linear parabolic equations
Full Text: DOI
[1] Aizicovici, S.; Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems. Nonlinear anal., ser. Atheory methods 39, 649-668 (2000) · Zbl 0954.34055
[2] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040
[3] Henry, D.: Geometric theory of semilinear parabolic equations, lecture notes in mathematics 840. (1981)
[4] Jackson, D.: Existence and uniqueness of solutions to semilinear nonlocal parabolic equations. J. math. Anal. appl. 172, 256-265 (1993) · Zbl 0814.35060
[5] Liang, J.; Van Casteren, J.; Xiao, T. J.: Nonlocal Cauchy problems for semilinear evolution equations. Nonlinear anal., ser. Atheory methods 50, 173-189 (2002) · Zbl 1009.34052
[6] J. Liang, James Liu, T.J. Xiao, Nonlocal Cauchy problems governed by compact operator families, Nonlinear Anal., Ser. A: Theory Methods 57 (2004) 183 -- 189. · Zbl 1083.34045
[7] Lin, Y.; Liu, James: Semilinear integrodifferential equations with nonlocal Cauchy problem. Nonlinear anal. Theory methods appl. 26, 1023-1033 (1996) · Zbl 0916.45014
[8] Lunardi, A.: Analytic semigroups and optimal regularity in parabolic problems. (1995) · Zbl 0816.35001
[9] Tanabe, H.: Functional analytic methods for partial differential equations. (1997) · Zbl 0867.35003